Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 28, NWS Green Bay, WI

June 7, 2008Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2008, 6:42 PM CDT for Marathon County, Wisconsin. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 6:42 PM CDT (23:42 UTC)
Expired
Jun 7, 2008, 7:00 PM CDT
In force
18 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 111 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:51 PM CDTHAIL 1Bevent, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 072341
SVRGRB
WIC073-080030-
/O.NEW.KGRB.SV.W.0028.080607T2342Z-080608T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 730 PM CDT

* AT 637 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM
  WAS LOCATED 7 MILES SOUTHEAST OF MOSINEE...OR 15 MILES NORTH OF
  STEVENS POINT...AND MOVING EAST AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEVENT BY 650 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4504 8922 4470 8921 4468 8971 4483 8973
TIME...MOT...LOC 2342Z 262DEG 35KT 4474 8951

$$

KURIMSKI
2 follow-up statements
000 
WWUS53 KGRB 072352
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT SAT JUN 7 2008

WIC073-080030-
/O.CON.KGRB.SV.W.0028.000000T0000Z-080608T0030Z/
MARATHON-
652 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN MARATHON COUNTY...

AT 650 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR BEVENT...OR 18 MILES NORTHEAST OF STEVENS POINT...AND
MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELDERON AND GALLOWAY BY 700 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4504 8922 4470 8921 4468 8971 4483 8973
TIME...MOT...LOC 2352Z 262DEG 35KT 4475 8937

$$

KURIMSKI
000 
WWUS53 KGRB 080000 RRA
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT SAT JUN 7 2008

WIC073-080010-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-080608T0030Z/
MARATHON-
700 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM IN EASTERN MARATHON COUNTY.

LAT...LON 4504 8922 4470 8921 4468 8971 4483 8973
TIME...MOT...LOC 0000Z 262DEG 35KT 4476 8926

$$

TE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:58 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 7, 5:58 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT SAT JUN 7 2008

.UPDATE...SCT TSRA DEVELOPING NEWD ACRS THE FCST AREA. ENOUGH
INSTABILITY TO POSE SOME RISK OF SVR. BUT IT APPEARS THAT THE
MAIN LINE OF STORMS WAS DEVELOPING FM N-C IA...NEWD...TO NEAR
ARX...WL BEHAVE SIMILAR TO THE INITIAL BATCH LATE THIS MORNING AND
EARLY THIS AFTN. IT SHOULD WORK EWD AND COULD BRUSH THE SWRN PART
OF THE FCST AREA. IF THAT LINE BECOMES MORE SOLID AND GETS LOCATED
S OF THE FCST AREA...IT WOULD INTERCEPT THE INSTABILITY ARRIVING
ON LLJ FCST TO INTENSIFY LATER THIS EVENING. THAT WOULD KEEP THE
RISK OF SVR WX AND FLOODING LATER TNGT FOCUSED S OF THE FCST
AREA.

SKOWRONSKI
&&

.PREV DISCUSSION...ISSUED AT 457 PM CDT SAT JUN 7 2008...

UPDATE...DOUBT WE WILL BE ABLE TO DROP ANY OF TO.A 478 EARLY.
THREAT OF SVR OVER THE NEXT HR DOES NOT APPEAR HIGH. BUT NEW AREA
OF SVR STORMS DEVELOPING ENEWD FM SE MN. IF CURRENT TRENDS
CONT...THOSE WOULD REACH CENTRAL WI ARND 630 PM. PROBLEM IS THAT
THREAT MAY WELL CONT WELL PAST 800 PM AS LLJ STENGTHENS AND HELPS
TO RELOAD THE ATM FOR MORE CONVECTION. THINK STRONGEST ACTIVITY WL
REMAIN TO OUR S...BUT THERE COULD STILL BE A RISK OF SVR IN THE
FCST AREA.

SKOWRONSKI

DISCUSSION ISSUED AT 200 PM CDT SAT JUN 7 2008...

DISCUSSION...TIME AT A PREMIUM WITH ONGOING SEVERE THREAT.
CORE OF CURRENT CLUSTER SHOULD REMAIN SOUTH OF THE AREA...BUT NEED
TO WATCH FOR SOME HAIL OR WIND CLIPPING THE FAR SOUTHERN PART OF
OUR AREA. THUS FAR CONVECTION MORE LIMITED TO THE WEST...AND THAT
WAS ALLOWING THE ATM TO DESTABILIZE. APPEARS MAIN SVR THREAT IN
THE FCST AREA WOULD BE WITH DEVELOPMENT BACK TO THE WEST LATER
THIS AFTN OR INTO THE EVENING.

IN THE LONGER TERM...TOUGH TO PIN DOWN TIMING OF PCPN CHCS. DID
NOT MAKE MANY CHANGES TO LATER PERIODS OF THE FCST. FRONT MAY
STILL BE IN THE AREA TOMORROW...THOUGH IT COULD GET SHOVED BACK S
BY ALL THE CONVECTION. UPR HEIGHTS WL BUILD A BIT DURING THE
WK...THEN ANOTHER STG SYSTEM SHOULD BE HEADED FOR THE AREA LATER
IN THE WK. LOOKS LIKE AN ACTIVE PATTERN.

AVIATION...JUST CARRIED TSRA AT THE BEGINNING OF THE TAFS. WL ADD
TO LATER PERIODS WHEN WE HAVE A BETTER IDEA OF TIMING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 7, 2:09 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
209 PM CDT SAT JUN 7 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
209 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE PRIMARY RISK IS OF DAMAGING WINDS AND LARGE HAIL. HEAVY
RAINFALL IS ALSO POSSIBLE.

PATCH DENSE FOG WILL REDUCE VISIBILITIES ALONG THE LAKESHORE TO A
FEW HUNDRED FEET AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY. DAMAGING WINDS
AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THROUGH MUCH OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER
THE STORMS WILL BE SEVERE OR NOT...THOUGH HEAVY RAIN IS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS ALREADY OCCURRED THIS AFTERNOON...AND MAY BE
NECESSARY TONIGHT.

LMZ521-522-541>543-081300-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
209 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE PRIMARY RISK IS OF STRONG WINDS AND LARGE HAIL.
HEAVY RAINFALL IS ALSO POSSIBLE. AREAS OF DENSE FOG WILL REDUCE
VISIBILITIES OVER THE LAKE TO NEAR ZERO AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY. STRONG WINDS AND
HEAVY RAINFALL WILL BE THE PRIMARY THREATS. DENSE FOG IS POSSIBLE
OVER THE LAKE AGAIN SUNDAY.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THROUGH MUCH OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER
THE STORMS WILL BE SEVERE OR NOT.

JS

In the hours before

Special weather statement, Jun 7, 2:30 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
230 PM CDT SAT JUN 7 2008

WIZ035>040-045-048>050-072030-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS
230 PM CDT SAT JUN 7 2008

...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING...

WARM AND VERY HUMID AIR SURGING INTO THE AREA FROM THE SOUTH WILL
GENERATE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING.
SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING WINDS AND
LARGE HAIL. CONDITIONS COULD ALSO SUPPORT THE FORMATION OF TORNADOES
WITH THE STRONGEST STORMS.

AT 230 PM...A CLUSTER OF SEVERE STORMS WAS MOVING THROUGH THE
MARQUETTE...COLUMBIA...AND GREEN LAKE COUNTY AREA. THOSE STORMS SHOULD
CONTINUE EAST...AND THE CORE OF THE STORMS WILL PASS SOUTH OF
WINNEBAGO...CALUMET...AND MANITOWOC COUNTIES. BUT SOME HEAVY RAIN...
GUSTY WINDS...AND HAIL ON THE NORTHERN EDGE OF THE STORMS COULD STILL
CLIP FAR SOUTHERN WINNEBAGO...SOUTHERN CALUMET...AND SOUTHERN MANITOWOC
COUNTIES.

ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
REST OF THE TORNADO WATCH AREA. CONDITIONS WILL GRADUALLY BECOME MORE
FAVORABLE FOR SEVERE WEATHER IN THESE AREAS AS WE PROGRESS THROUGH THE
AFTERNOON.

A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA...
OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET...
AND MANITOWOC COUNTIES UNTIL 800 PM.

BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS
FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 3:40 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT SAT JUN 7 2008

WIZ035>040-045-048>050-072130-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS
340 PM CDT SAT JUN 7 2008

...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING...

WARM AND VERY HUMID AIR SURGING INTO THE AREA FROM THE SOUTH WILL
GENERATE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS
EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING
WINDS AND LARGE HAIL. CONDITIONS COULD ALSO SUPPORT THE FORMATION OF
TORNADOES WITH THE STRONGEST STORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA...
OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET...
AND MANITOWOC COUNTIES UNTIL 800 PM.

AT 330 PM...THE STRONGEST STORMS WERE MOVING INTO SOUTHEAST WISCONSIN.
NEW STORMS WERE DEVELOPING ACROSS WOOD...PORTAGE...WAUPACA...AND
WAUSHARA COUNTIES. THOSE STORMS WERE SLOWLY STRENGTHENING...BUT HAD NOT
PRODUCED ANY SEVERE WEATHER AS OF 330 PM. CONDITIONS WILL GRADUALLY
BECOME MORE FAVORABLE FOR SEVERE WEATHER IN THE WATCH AREA AS WE
PROGRESS THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING.

BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS
FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 4:35 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SAT JUN 7 2008

WIZ035>040-045-048>050-072230-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS
435 PM CDT SAT JUN 7 2008

...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING...

SO FAR THIS AFTERNOON...THE STRONGEST THUNDERSTORMS HAVE BEEN DEVELOPING
AND MOVING SOUTH OF THE AREA. AT 330 PM...THE STRONGEST STORMS WERE OVER
SOUTH-CENTRAL AND SOUTHEAST WISCONSIN...WEST OF MILWAUKEE. THOSE STORMS
WILL REMAIN WELL SOUTH OF THE AREA.

DURING THE PAST HOUR...HOWEVER...A NEW AREA OF SEVERE STORMS DEVELOPED
OVER SOUTHEAST MINNESOTA. THOSE STORMS WERE HEADED FOR WEST-CENTRAL
WISCONSIN. IF THEY CONTINUE AT THEIR PRESENT MOVEMENT...THEY WILL REACH
CENTRAL WISCONSIN JUST AFTER 600 PM.

A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA...
OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET...
AND MANITOWOC COUNTIES UNTIL 800 PM.

BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS
FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 5:35 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT SAT JUN 7 2008

WIZ035>040-045-048>050-072330-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS
535 PM CDT SAT JUN 7 2008

...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING...

AT 530 PM...THUNDERSTORMS WERE DEVELOPING IN A BAND FROM SOUTHEAST
MINNESOTA TO CENTRAL WISCONSIN. THE STORMS WERE SLOWLY STRENGTHENING...
AND WILL POSE A RISK OF SEVERE WEATHER AS THEY SHIFT EAST DURING THE
NEXT COUPLE HOURS.

A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA...
OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET...
AND MANITOWOC COUNTIES UNTIL 800 PM.

BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS
FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 6:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 W BOWLER              44.86N 88.98W
06/07/2008  E0.88 INCH       SHAWANO            WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 7, 6:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             BOWLER                  44.86N 88.96W
06/07/2008  E0.88 INCH       SHAWANO            WI   TRAINED SPOTTER

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:32 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano43 min
Jun 7, 6:38 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto33 min
Jun 7, 6:50 PM CDTSevere Thunderstorm WarningGRBForest, Marinette55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.